MathSciNet Relay Station
MathSciNet bibliographic data
MR2240633 65M06 (65M15)
Popov, Bojan; Trifonov, Ognian Order of convergence of second order schemes based on the minmod limiter. Math. Comp. 75 (2006), no. 256, 1735–1753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement